# SDR DLL10951639

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Part number: RDAX5341M0D1
- Condition: Failed
- Location: Mid Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN AFTER LANDING, HAD HEAVY ELECTRICAL BURNING ODOR IN MID GALLEY AREA.  FOUND FWD DECODER MID RT ROW ZONE C FAULTY.  REPLACED DECODER OPERATION NORMAL.
